# SDR CHQA200500213

- Difficulty date: December 17, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 7,676 hours, 6,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT COME ON.  PER WD 33-50-50, PERFORMED ELECTRICAL WIRE TEST IAW EMB 135 WD 20-20-03.  FOUND GOOD VOLTAGE AND CONTINUITY ON CONNECTORS FOR BATTERIES AND INVERTER.  THE GROUNDING WAS POOR.  CLEANED GROUND GS0580C.  LIGHTING SYSTEM OPS CHECKS GOOD.
